| Catalog Number |
MP1000 |
| Medical Device Problem Codes |
Leak/Splash (1354); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxplus needless connector had connection issues the following information was received by the initial reporter with the following verbatim it was reported by customer that chemo leak, the connection between the clave and the optima connector was where leak occurred.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.